Well. I' m a tongue cancer patient. I recently got surgery, almost all my tongue was removed, I have traqueostomy, I can't eat, swallow and I got recurrence. I' on chemotherapy, they are testing 2 new drugs on me, I have dilaudid, Hydrocodeine 5-500, Lorazepam 2 mg. liquid and 1 mg in tablets which if I triturate 2 I make 2 gms. but my problem is short breathing. Any help?
I'm sorry to hear about your cancer, just when I was feeling sorry for "me", I read your post, now I feel like a "heel".
First of all, if you've made it this far with the cancer, I pray they got it all, you might be dealing with "FIRE" if you mix those two drugs together, If you're already short of breath, these drugs will shut down your breathing capabilities real fast. I wouldn't take a chance on doing that.
You should contact your local pharmacy and ask them how you can better titrate your medications.
I wish you all the best, and good luck..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 1 answer
Posted 2 Nov 2011 • 2 answers
Posted 27 Feb 2012 • 1 answer
Posted 21 Mar 2014 • 2 answers
I just had neck surgery trouble sleeping. Doctor gave me 1mg of lorazepam to take 1 at bedtime I get
Posted 11 Mar 2017 • 1 answer